# SDR AALA201706169034

- Difficulty date: May 10, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537131800200
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON VERTICAL STABILIZER BEARING HINGE ARM NR 3. REPLACED RUDDER HINGE ARM IAW SRM 51-72-11-911-001.
